# SDR 2007UALA02407

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 59,846 hours, 17,472 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORS 1R AND 3R DIFFICULT TO DISARM.  [08-08-07]   REMOVED DEBRIS FROM 1R, 3R DOOR GIRT BARS & LUBED GIRT BAR FITTINGS.
